By Topic

Model reduction of uncertain FIR discrete-time systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Dolgin, Y. ; Dept. of Electr. Eng., Technion - Israel Inst. of Technol., Haifa, Israel ; Zeheb, E.

Model reduction of high-order polynomial systems is considered. The main novelty of the paper is that the polynomial coefficients are assumed to be known only within given intervals. The resulted reduced system is characterized by a fixed-coefficients polynomial. First, the meaning of such a model reduction is defined. Then, applying a novel approach, the maximal "distance" (error) between the polygon in the complex plane which represents, at each frequency, the original uncertain system and the point which represents the resulted reduced-order fixed-coefficients system, is minimized. By a smart definition of this "distance" and by a formulation of the "closest" distance to the polygon as a "maximum" in some sense, the problem is formulated as linear semi-infinite programming with linear constraints, thus reducing significantly the computational complexity. A numerical example is provided.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:51 ,  Issue: 8 )